# SDR DALA2014100605426

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 66,010 hours, 49,594 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Out Of Tolerance
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE RELEASE FUNCTIONAL CHECK,  AFT ENTRANCE DOOR ROD FAILED TO PUNCTURE DECAL AND EXTEND.  FOUND INTERFERENCE FROM DECORATIVE DOOR PANEL AROUND CAM ARM ASSY. TRIMMED DECORATIVE DOOR PANEL FOR CLEARANCE.  OPS CHECKED GOOD IAW AMM 53-53-00-501 AND AMDS 5350-01077-0101.
